# SDR SWAA2021080597835

- Difficulty date: July 3, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR BS 500I CAP STRIP IS CORRODED / RECEIVED NEW CAPSTRIP FOR FWD CARGO BS500I ON CUSTOMER PO 797491/5. CAPSTRIP WILL BE INSTALLED WITH FWD CARGO FLOOR PANEL 120DF ON CUSTOMER CARD SA-M 565S
